Advertisement

manuscripta mathematica

, Volume 95, Issue 1, pp 107–115 | Cite as

A note on the unramified brauer group and purity

  • Ofer Gabber
Article
  • 163 Downloads

Keywords

Integral Scheme Spectral Sequence Finite Type Discrete Valuation Ring Closed Subscheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Artin, Néron Models, inArithmetic Geometry (eds. G. Cornell and J.H. Silverman), Springer-Verlag (1986), 213–230.Google Scholar
  2. [2]
    M. Artin, A. Grothendieck, J. L. Verdier,Théorie des Topos et Cohomologie Etale des Schémas (SGA 4), LNM 269, 270, 305, Springer-Verlag, 1972–1973.Google Scholar
  3. [3]
    F.A. Bogomolov, The Brauer group of quotient spaces by linear group actions,Math. USSR Izvestiya 30 (1988), 455–485.zbMATHCrossRefGoogle Scholar
  4. [4]
    K. Fujiwara, Theory of tubular neighborhood in etale topology,Duke Math. J. 80 (1995), 15–57.zbMATHCrossRefGoogle Scholar
  5. [5]
    O. Gabber, Some theorems on Azumaya algebras, inGroupe de Brauer, LNM 844, Springer-Verlag (1981), pp. 129–209.Google Scholar
  6. [6]
    R. Godement,Topologie algébrique et théorie des faisceaux, Hermann, 1964.Google Scholar
  7. [7]
    A. Grothendieck,Revêtements Etales et Groupe Fondamental (SGA 1), LNM 224, Springer-Verlag, 1971.Google Scholar
  8. [8]
    A. Grothendieck, Le Groupe de Brauer I, II, III, inDix Exposés sur la Cohomologie des Schémas, North-Holland (1968), pp. 46–188.Google Scholar
  9. [9]
    A. Grothendieck (with J. Dieudonné), Eléments de géométrie algébrique,Publ. Math. I.H.E.S. 4.8, 11, 17, 20, 24, 28, 32 (1960–1967).Google Scholar
  10. [10]
    L. Gruson, M. Raynaud. Critères de platitude et de projectivité,Invent. Math. 13 (1971), 1–89.zbMATHCrossRefGoogle Scholar
  11. [11]
    H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero.Ann. of Math. 79 (1964), 109–326.CrossRefGoogle Scholar
  12. [12]
    A.J. de Jong, Smoothness, semi-stability and alterations,Publ. Math. I.H.E.S. 83 (1996), 51–93.zbMATHGoogle Scholar
  13. [13]
    J.P. Serre,Corps Locaux, Hermann, 1962.Google Scholar
  14. [14]
    M. Spivakovsky, Resolution of singularities, preprint.Google Scholar
  15. [15]
    O. Zariski, The reduction of singularities of an algebraic surface,Ann. of Math. 40 (1939), 639–689.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1998

Authors and Affiliations

  • Ofer Gabber
    • 1
  1. 1.Institut des Hautes Études Scientifiques. C.N.R.S.Bures-sur-YvetteFrance

Personalised recommendations